The Michigan Mathematical Journal

On the centroid of a homogeneous wire.

G. D. Chakerian and S. K. Stein

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 189-192.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999092

Digital Object Identifier
doi:10.1307/mmj/1028999092

Mathematical Reviews number (MathSciNet)
MR0164281

Zentralblatt MATH identifier
0131.20201

Subjects
Primary: 52.25

Citation

Chakerian, G. D.; Stein, S. K. On the centroid of a homogeneous wire. Michigan Math. J. 11 (1964), no. 2, 189--192. doi:10.1307/mmj/1028999092. https://projecteuclid.org/euclid.mmj/1028999092


Export citation